MAUDE Adverse Event Report: RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that tip fractured upon withdrawal during unpacking.A renegade stc 18 was selected for use.Upon unpacking, the device was immersed in the saline solution, however the tip of the microcatheter was fractured when withdrawn.The procedure was completed with another of the same device.There were no patient complications reported and patient was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The renegade showed damage in the form of a slight stretching and a fracture of the shaft.The fracture was located at 9.2cm from the hub.The hub was completely separated from the shaft.The device was measured and the 150cm of the entire shaft was returned.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10587198
Report Number2134265-2020-13278
Device Sequence Number16458100
Product Code DQO
UDI-Device Identifier08714729444503
UDI-Public08714729444503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0024066791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date10/23/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR